Ad

Nattfari DRL Gædingakeppni stævne

6/25/22 - 6/26/22

Saturday (Jun 25, 2022)
Time Code Test
09:00 Dommermøde
09:15 Ryttermøde
09:30 GDT Teenage flokk
10:45 GDA A-flokk
12:00 Banepleje ( 15 minutes )
12:15 GDB B-flokk
13:45 FROKOST ( 30 minutes )
14:15 GDV C-flokk
15:30 GDC Childrens' flokk
16:00 GDY Young Adults flokk
16:15 Banepleje ( 15 minutes )
16:30 P2 Pace Race 100m (flying start)
16:30 P2 Pace Race 100m (flying start)
Sunday (Jun 26, 2022)
Time Code Test
10:00 GTO Gæðingatölt
11:15 GDA A-flokk
12:00 GDC Childrens' flokk
12:30 Banepleje ( 15 minutes )
12:45 GDV C-flokk
13:15 GDT Teenage flokk
13:45 GDB B-flokk
14:15 FROKOST ( 30 minutes )
14:45 GTO Gæðingatölt

Page generated: 16:01:12 on Oct 3, 2022